# SDR USAA2009081792134

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 2,105 hours, 613 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0035
- Condition: Low Pressure
- Location: L4 Door
- Part time: 2,105 hours, 613 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 656 - PHX - EMERGENCY EGRESS SYSTEM - DOOR 4L CHECK DOOR PRESSURE ON CIDS PANEL.  MAINTENANCE SERVICED DOOR 4L BOTTLE PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
